# SDR ASOA2016030314618

- Difficulty date: March 3, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL FWD OF SERVICE DOOR IS CORRODED.  FLOOR SILL FWD AT SERVICE DOOR CORROSION IS OUT LIMITS.  REMOVED FWD OF SERVICE DOOR FLOOR SILL IAW SRM 51-42-06-001-001-A01.  LOCATED FASTENER HOLES IN NEW SERVICABLE SILL ANGLE AD PARTIALLY INSTALLED SILL BETWEEN FS 280 AND FS 319 IAW SRM 51-40-11-001-001 A01, 51-42-06-001-001 A01, 51-42-15-001-001 A01 DWG SH690-32170.  COMPLETED FASTENER INSTALLATION IN SILL ANGLE ASSY IAW SRM 51-42-06-001-001 A01, 51-42-21-001-001 A01, AND DWG SH690-32170.
